Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

11 weeks pregnant, abdominal bloating, morning sickness, gas, vomiting. Taking gaviscon syrup. Cure?

Hi......I m pregnant wid ma first baby n I m into 11th wk..:):):) my morning sickness r nt at morning but at evening n nite, which makes me too sick. by evening abdomen gets bloated n worsens by nite, I m done enuf wid burping n purging.....den vomit at nite..., al these together r makin my nite sleepless. my doc prescribed me gaviscon syp, which isn t helping me at al....just the drop of it in my mouth makes me vomit severly....plzzz help me get rid of my gas problem.....wil b thankful:)
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
For the severe problem that you are having, you can get sublingual patches of antiemetics prescribed from your gynecologist. Taking very small feeds at regular intervals will help.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor